RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 190, Number 1, Pages 9–12 (Mi dan35113)  

MATHEMATICS

A theorem on the representation of a homeomorphism modulo sets of the first category

A. V. Arkhangel'skii

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (714 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 26.03.1969

Citation: A. V. Arkhangel'skii, “A theorem on the representation of a homeomorphism modulo sets of the first category”, Dokl. Akad. Nauk SSSR, 190:1 (1970), 9–12

Citation in format AMSBIB
\Bibitem{Ark70}
\by A.~V.~Arkhangel'skii
\paper A theorem on the representation of a homeomorphism modulo sets of the first category
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 190
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan35113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0257317}
\zmath{https://zbmath.org/?q=an:0198.55603}


Linking options:
  • http://mi.mathnet.ru/eng/dan35113
  • http://mi.mathnet.ru/eng/dan/v190/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019